Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 63, Issue 4, pp 487–499

The isoperimetric inequality for isotropic unimodal Lévy processes

Authors

  • Toshiro Watanabe
    • Department of Applied PhysicsTokyo Institute of Technology
Article

DOI: 10.1007/BF00533722

Cite this article as:
Watanabe, T. Z. Wahrscheinlichkeitstheorie verw Gebiete (1983) 63: 487. doi:10.1007/BF00533722
  • 118 Views
Download to read the full article text

Copyright information

© Springer-Verlag 1983